Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of taking Anabolic steroid?

Hi doctor... I have been using anabolic steroid for slightly more than 3 months...for bodybuilding contests...I need to use it for another 5 weeks... But I also want to take care of my health.. And make sure that nothing is wrong... I m taking liver protect.. Eating clean and doing cardio as a preparation for my contest...can I continue as I have planned doctor?
Thu, 19 May 2016
Report Abuse
General & Family Physician 's  Response
Hi
Thank you for consulting healthcaremagic.
You must stop using steroids as they have alot of side effects. They can prone you to many infections as they weaken immunity so body's self-defence becomes weaker. Steroids can lead to weight gain, diabetes, osteoporosis, poor healing of wounds, & several other complications. As a physician I would advice you to quit them. Have a good day
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hey doctor i have g6pd defficiency but i am thinking of taking the next step of my bodybuilding career by taking anabolic steroids(controlled)...